Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Ear ringing, sinus, headache, adrenal fatigue. Addiction to energy drinks. Treatment?

I have eye floaters ear ringing sinus headache at times I m being treated for adrenal fatigue for over 3 months now I am doing better for most part but these symptoms persist it makes me wonder if there is something else wrong I ve had different blood works done during this time only positive that came up was my b 6 vitamins were 5 times the normal amount do to my addiction to 5 hour energy drinks wich I was told contributed to my condition . Is there anything more I can do to alleviate these symptoms ? Especially my eye floaters
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Dear Brenda
Hello I am Dr Ravinder Sharma, On the basis of information provided it appears eye floaters and sinus headache needs work up with a sinus X ray, CT scan head and blood tests (CBC, Fating Blood Sugar, Blood Urea and Serum creatinine and elecrrolytes, lipid profile). Once the investigation reports are there than you will need clinical examination by a General physician and a ENT surgeon for the diagnosis.
I hope this answers your concerns. Feel free to contact me if you have any concerns
Ravinder Sharma
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor